# SDR 2003FA0000097

- Difficulty date: January 24, 2003
- Submitted: January 28, 2003
- Operation: General aviation
- Aircraft time: 9,004 hours, 6,092 cycles
- Engine: Garrtt TFE73122B
- Engine time: 8,634 hours, 5,783 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Drive Shaft
- Condition: Stripped
- Location: Fuel Pump
- Component: Fuel Pump, Garrtt
- Component part number: 307085063
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

LT ENGINE FLAME OUT CLIMBING THROUGH 7,500 FT MSL AT 250 KTS. NO ABNORMAL INDICATIONS PRIOR. UNABLE TO RE-LIGHT. UPON REMOVAL OF FUEL PUMP FROM ENGINE, FOUND SHAFT SPLINES SEPARATED FROM MAIN PUMP SHAFT. REPLACED PUMP WITH OVERHAULED UNIT.
